# SDR 07FDEA03616

- Difficulty date: September 12, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57246241203
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN BULGE (CORROSION) ON LEADING EDGE OF RT WING INBOARD FLAP, NEAR TO TRACK 1.  REPLACEMENT OF L/E SKIN AT FLAP IAW SRM 51-72-10.
